Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 680635, 12 pages
http://dx.doi.org/10.1155/2015/680635
Research Article

The Likelihood Ranking Methods for Interval Type-2 Fuzzy Sets Considering Risk Preferences

1School of Business Administration, Northeastern University, Shenyang 110819, China
2Northeastern University at Qinhuangdao, Qinhuangdao 066004, China

Received 7 April 2015; Revised 10 August 2015; Accepted 19 August 2015

Academic Editor: Dan Simon

Copyright © 2015 Meng Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Zhao, Song-song Qin, Qi-wang Li, Fu-qiang Lu, and Zhe Shen, “The Likelihood Ranking Methods for Interval Type-2 Fuzzy Sets Considering Risk Preferences,” Mathematical Problems in Engineering, vol. 2015, Article ID 680635, 12 pages, 2015. https://doi.org/10.1155/2015/680635.